Mathematical Research Letters

Volume 1 (1994)

Number 4

Elementary Extensions to Theorems of the Alternative

Pages: 481 – 484

DOI: http://dx.doi.org/10.4310/MRL.1994.v1.n4.a8

Authors

Peter C. Fishburn (AT&T Bell Laboratories)

Irving H. LaValle (Tulane University)

Abstract

Extensions of Motzkin’s and Tucker’s Theorems of the Alternative that address multiple sets of relationships in the (I) alternatives and several variously constrained vector variables in the (II) alternatives are derived by elementary means.

Full Text (PDF format)